Next Article in Journal
Classification of Helicobacter Pylori according to National Strains using Bayesian Learning
Previous Article in Journal
Fuzzy Decision Support System to Determine Swell/Shrink Factor Affecting Earthwork Optimization of Highways
Article Menu

Article Versions

Export Article

Mathematical and Computational Applications is published by MDPI from Volume 21 Issue 1 (2016). Articles in this Volume were published by another publisher in Open Access under a CC-BY (or CC-BY-NC-ND) licence. Articles are hosted by MDPI on as a courtesy and upon agreement with the previous journal publisher.
Open AccessArticle
Math. Comput. Appl. 2005, 10(1), 99-104; doi:10.3390/mca10010099

Formulas for the Exponential of a Semi Skew-Symmetric Matrix of Order 4

Ankara University, Faculty of Science Department of Mathematics, 06100 Tandogan, Ankara, Turkey
Author to whom correspondence should be addressed.
Published: 1 April 2005
Download PDF [140 KB, uploaded 30 March 2016]


In this paper the formula of the exponential matrix e A when A is a semi skew-symmetric real matrix of order 4 is derived. The formula is a generalization of the Rodrigues formula for skew-symmetric matrices of order 3 in Minkowski 3-space.
Keywords: Semi skew-symmetric matrix; Rodrigues formula; Minkowski 3-space Semi skew-symmetric matrix; Rodrigues formula; Minkowski 3-space
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

Kula, L.; Karacan, M.K.; Yaylı, Y. Formulas for the Exponential of a Semi Skew-Symmetric Matrix of Order 4. Math. Comput. Appl. 2005, 10, 99-104.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics



[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top